Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
Add Marked to Bag Add All On Page
Subjects (1-3 of 3)
Symplectic Spaces
1
E-Books/E-Docs
 

Infinite dimensional complex sympletic spaces


Everitt, W. N. (William Norrie), 1924- author.
Providence, Rhode Island : American Mathematical Society, 2004. 2004

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
2
E-Books/E-Docs
 

The Maslov index in symplectic Banach spaces


Booss, Bernhelm Bavnbek, 1941- author.
Providence, RI : American Mathematical Society, [2018] 2018

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
3
E-Books/E-Docs
 

Symplectic elasticity


Yao, Weian.
Singapore ; Hackensack, N.J. : World Scientific Publishing, c2009. 2009

Rating:

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Add Marked to Bag Add All On Page
Locate in results
 
    
Available items only